# SDR AALA20002057

- Difficulty date: December 10, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 59104475071
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1220 - EN ROUTE ORD-FLL, ON INITIAL TAKEOFF, DETECTED NLG FAIL TO RETRACT.  RECYCLED NLG WITH NO SUCCESS.  RETURNED ORD AND LANDED WITHOUT FURTHER INCIDENT.  SERVICED NLG STRUT PER THE MM.  ACCOMPLISHED LEAK CHECK.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
